# SDR 96ZZZM1357

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11004
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1016
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Flood Light
- Condition: Smoking
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - DURING CRUISE CAPTAIN'S SIDE FLOOD LIGHT RHEOSTAT TRANSFORMER EMITTED SMOKE.  CIRCUIT BREAKER WAS PULLED.  REMOVED AND REPLACED CAPTAIN'S FLOOD LIGHT RHEOSTAT TRANSFORMER, MFG P/N 26446.  OPERATIONAL CHECK NORMAL.  (M)
